خط مشی دسترسیدرباره ما
ثبت نامثبت نام
راهنماراهنما
فارسی
ورودورود
صفحه اصلیصفحه اصلی
جستجوی مدارک
تمام متن
منابع دیجیتالی
رکورد قبلیرکورد بعدی
Name of library : کتابخانه مرکزی و مرکز اسناد دانشگاه علامه
Material Type : Latin Articles
Language of Document : English
Record Number : 170
Doc. No : A87
Call No : ‭BE/86/3‬
Main Entry : Arnold,Barry C.& Beaver, Robert J.
Title & Author : Some Skewed multivariate distributions
Publication Statement : 2000
Title : American Journal of Mathematical and Management Sciences
Volume Number : , 20 Nos.1&2
Date : , (2000)
Page : : 27-38
 
 
 
(در صورت عدم وضوح تصویر اینجا را کلیک نمایید)